# SDR CA090622007

- Difficulty date: June 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 757-2Y0
- Aircraft time: 56,874 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W5100000520
- Condition: Shorted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) CIRCUIT BREAKER D28 (ENG PUMP SUPPLY) AND D31 (PTU CONTROL) TRIPPED IN FLIGHT.  TROUBLESHOOTING, FOUND WIRE W 5100-0005-20 AND WIRE W5100-0034-20 JUST AFT OF CONNECTOR D42282 DAMAGED/SHORTED TO GROUND.  THE CAUSE OF THE DAMAGED INSULATION WAS A WORN OUT P-CLAMP RUBBER THAT HOLDS THE WIRES IN PLACE.
